# SDR CA140211009

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,049 hours
- Engine: Cont IO240B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 39 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS RETURNED TO THE AIRPORT WITH A HIGH OIL TEMP, LOW OIL PRESSURE INDICATION. MAINTENANCE FOUND THAT THE OIL PRESSURE GAUGE WAS READING 10 PSI LOW.  THE GAUGE WAS INSTALLED LESS THAT 40 HOURS PREVIOUS.
